# SDR SIMA201012702

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 23,659 hours, 22,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152401
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4014 DURING THE CLIMB THE CREW REPORTED SMOKE AND ELECTRICAL BURNING ODOR IN THE COCKPIT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING FOUND NR 1 PACK AIR CONDITIONING UNIT INOPERABLE.  REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE IAW EMB 145 AMM 21-51-03.  THE OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
